# SDR SWAA2012052304254

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 28,168 hours, 16,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS END CAP MISSING.  INSTALLED END CAP IAW M/M.
